# SDR 95FDEA00131

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3M409741
- Condition: Dented
- Location: Bs 187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN OUT OF LIMITS 2 INCHES WIDE BY 3 INCHES BY .085 DEEP AT BS 187 WL 160 RBL 12.  REPAIRED DAMAGED AREA BS 187 WL 160 RBL 12 PER FEDEX SRM 53-30-3.
